MathSciNet Relay Station
MathSciNet bibliographic data
MR1295759 (95i:58021) 58B25 (22E67 81T13 83C45 83C60)
Tavares, J. N. Chen integrals, generalized loops and loop calculus. Internat. J. Modern Phys. A 9 (1994), no. 26, 4511–4548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement